Joint papers of Spencer and Shelah

ShSp:304
Shelah+Spencer, Zero-one laws for sparse random graphs -- J American Math Soc 1 (1988) 97-115
ShSp:382 1995-12-08 [pdf] [ps] [abstract] [arXiv:math.LO/9401211]
Shelah+Spencer, Can You Feel the Double Jump? -- Random Structures and Algorithms 5 (1994) 191-204
ShSp:432 1994-01-28 [pdf] [ps] [abstract] [arXiv:math.LO/9401214]
Shelah+Spencer, Random Sparse Unary Predicates -- Random Structures \& Algorithms 5 (1994) 375-394


Back to theList of coauthors
Back to Shelah's Archive